# SDR SWIA200921060

- Difficulty date: February 23, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 13,888 hours, 12,013 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303318
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6561 - ON DESCENT RIGHT WINDSHIELD SHATTERED.  REPLACED WINDSHIELD, PN OFF 601R33033-18, SN OFF 03202H9209.
